Differential and Integral Equations

A blow-up criterion for the MHD equations with mass diffusion

Jishan Fan, Gen Nakamura, and Yong Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, a blow-up criterion is proved for the MHD equations with mass diffusion in a bounded domain.

Article information

Source
Differential Integral Equations, Volume 27, Number 1/2 (2014), 27-33.

Dates
First available in Project Euclid: 12 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1384282851

Mathematical Reviews number (MathSciNet)
MR3161593

Zentralblatt MATH identifier
1313.76019

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]

Citation

Fan, Jishan; Nakamura, Gen; Zhou, Yong. A blow-up criterion for the MHD equations with mass diffusion. Differential Integral Equations 27 (2014), no. 1/2, 27--33. https://projecteuclid.org/euclid.die/1384282851


Export citation